Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Does Microgynon 30 cause light periods with brown discharge not normal bleeding ?

Hi I have been on Microgynon 30 for about 7 years with no problems. However, over the last 6 months, my periods have become extremely light and all I have now is a brown discharge for a couple of days rather than normal bleeding . I am due to stop taking Mycrogynon as my partner and I want to try for a baby but I am worried that there may be something wrong. Please can you advise? Thanks
Asked On : Sun, 24 Jun 2012
Answers:  1 Views:  295
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
it is not uncommon for someone who has used birth control pills for a long time to have very light periods, or Ben no periods at all. there is nothing dangerous about this, and it will not affect your ability to have a baby after you stop the pills.

I hope this helps, please let me know if you have any more questions.
Answered: Sun, 18 May 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor